Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having swelling on my face ,arms,feet. Taking thyroxine sodium, flupentixol and melitracen. Guide

My TSH is 12.29 .I got tested on 19.3.2013 and started medication on 29.3.2013.Iam taking thyroxine sodium tablets 50 mcg,flupentixol and melitracen tablet and paroxetine controlled release tablets.There is swelling on my face ,arms,feet. There is pain in my throat ,on moving i feel tingling sensation in my head and pain in my legs and arms.When will i get recovered or should i change medication.Guide me.My age is 42,female
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
There are two medical problems one is Hypothyroidism as your TSH level is high and swelling on face and feet and arms, is possibly due to hypothyroidism issue.
Now you have started Thyroxine tablet please continue to take it regularly in morning it takes some time may be 4 to 6 weeks to see complete effect of this therapy.
Other issue you have not mentioned but as there are many drugs flupentixol and melitracen tablet and paroxetine which could be prescribed due to depression or Psychosis so for which please consult Psychiatrist and follow regularly to see improvement.
Hope this information is useful to you.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor